# SDR AALA202505024253

- Difficulty date: April 15, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 73,367 hours, 34,716 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Pin
- Part number: D5755103720000
- Condition: Corroded
- Location: Zone 600 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AILERON HINGE PIN 4 ON RH WING L= 0.009 IN W= 0.017 IN D= 0.003 IN. MAINTENANCE REPLACED HINGE PIN.
